Aa
Aa
A
A
A
Close
Avatar universal

HELP! Pink eye for years..

I first started with a stye in my eye, then once it went away, I got my first pink eye about 6 years ago. After that I would get it about once every 2 months or so. The doctor said that it was due to my eye glands producing too much oil. He gave me pills that reduced the produccion of oil and it help. I live in las Vegas for a year. That whole year I had no problems. Once I moved back to where I lived orifinaly the problem came back. Not to mention my seasonal allergies. My eye would get red if I got makeup in it. Or was exposed to heat or relly hot weather conditions. The doctor gave me eye drops. Since it was years ago, i dont really remember what they where, but im pretty sure it was steroids. It help a lot, but the problem would come and go. I move out of the country and my allergies got worsrt and so did the eye problem, In the last 4 years it gradually increased to the point where in the last 5 months almost always red/inflamated. Ive seen many doctors and thet always prescribed steroid eye drops. Im afraid too much eye drop use made it worst, or dont know why. Within the last 4 months my eye developed red vains that dont go away. Any little thing as small as washing my face will turn it red. Sneezing also does it for it to turn red. Doctor said the eye pressure is fine, eye sight is fine, but I am really worried. Any help advice??  
2 Responses
711220 tn?1251891127
MEDICAL PROFESSIONAL
You probably have blepharitis and allergies.  Try lid hygiene with lid scubs such as Ocusoft and warm compresses.  You may need periodic antibiotic and steroids.  You need to be followed by an ophthalmologist who can help with your chronic disease.

Dr. O.
Avatar universal
Thank you for your response, my concern is that my opthalmologist always prescribe steroids drops. I know its not good to use them often, i took an oral steroid and the side effect were so trong, So now im taking Calcort deflazacort, and loteprednole etabonato eye drops. But as soon as I stop using them my eye turns red, and inflamation appears again. I am desprate. :(
Have an Answer?

You are reading content posted in the Eye Care Community

Top General Health Answerers
177275 tn?1511755244
Kansas City, MO
Avatar universal
Grand Prairie, TX
Avatar universal
San Diego, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.